Universidad Complutense de Madrid
E-Prints Complutense

Topological properties of projectively parallelizable manifolds

Impacto

Downloads

Downloads per month over past year



Valdés Morales, Antonio (1992) Topological properties of projectively parallelizable manifolds. Analele Ştiinţifice ale Universităţii "Al. I. Cuza'' din Iaşi. Secţiunea I a Matemati, 38 (2). pp. 241-248. ISSN 0041-9109

Official URL: http://www.math.uaic.ro/~annalsmath/


URLURL Type
http://www.math.uaic.roOrganisation




Item Type:Article
Uncontrolled Keywords:manifolds; projectively parallelizable; projective frames
Subjects:Sciences > Mathematics > Topology
ID Code:22484
Deposited On:23 Jul 2013 07:46
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page